A criterion for extending morphisms from open subsets of smooth fibrations of algebraic varieties

Research output: Contribution to journalArticlepeer-review

Abstract

Given a smooth morphism Y→S and a proper morphism P→S of algebraic varieties we give a sufficient condition for extending an S-morphism U→P, where U is an open subset of Y, to an S-morphism Y→P, analogous to Zariski’s main theorem.
Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume225
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A criterion for extending morphisms from open subsets of smooth fibrations of algebraic varieties'. Together they form a unique fingerprint.

Cite this